IJPAM: Volume 86, No. 3 (2013)

EXISTENCE AND CHARACTERIZATION OF
FARTHEST POINTS IN NORMED LINEAR SPACES

R. Saravanan1, R. Vijayaragavan2
1School of Information Technology and Engineering
VIT University
Vellore, 632 014, Tamilnadu, INDIA
2Applied Analysis Division
School of Advanced Sciences
VIT University, Vellore, 632 014, Tamilnadu, INDIA


Abstract. This paper delineates existence and characterization of a set of farthest points in normed linear spaces.

Received: March 27, 2013

AMS Subject Classification: 41A50, 41A52, 41A65

Key Words and Phrases: best approximation, farthest points, existence, characterization, normed linear spaces

Download paper from here.



DOI: 10.12732/ijpam.v86i3.7 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 3